# SDR SWIA202053113

- Difficulty date: August 12, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5755 · Spoilers
- Part: Rod End
- Condition: Corroded
- Location: Spoiler Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD MULTIFUNCTION SPOILER CORRODED HARDWARE ON THE ACTUATOR ROD END ANTI-ROTATION TAB.  C-CHECK RO 10/9/2020.  REMOVED AND INSTALLED NEW LT WING OUTBOARD MULTIFUNCTION SPOILER ROD END ANTIROATION TAB HARDWARE SPACER/SLEEVE WITH, REF TO CRJ900 AMM.
